# SDR DHL200072005C

- Difficulty date: September 1, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND NR 1 ENGINE AFT FIXED COWL LOWER FWD SKIN CUTOUT CRACK AT EDGE.  INSTALLED DOUBLER PER B727 SRM 54-10-3, SIZE OF REPAIR 5 X 6 INCHES.
